# SDR R61A2021052700453

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 31,252 hours, 19,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17030544007
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR - WHILE PERFORMING 170EO-57-10-0017 F52 REINF & RR AILERON TORQUE TUBE SUPPORT  MOD, REMOVED PREVIOUSLY UPSIZED FASTENER AND FOUND DAMAGE TO INSIDE OF HOLE. PERFORMED TEMPORARY REPAIR BY REAMING FASTENER HOLE AND FABRICATING AND INSTALLING BUSHINGS ON LOWER WING STUB SKIN IN ACCORDANCE WITH, REF ETD2021-170-015726-A.
